BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A weak approach to the stochastic deformation of classical mechanics

Participants in the publication
Lassalle, Rémi (Author)
Zambrini, Jean Claude (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2016

Where published
JOURNAL OF GEOMETRIC MECHANICS

Publication Identifiers
ISSN - 1433-8157

Volume
8
Number
2

Starting page
221
Last page
233

Document Identifiers
DOI - https://doi.org/10.3934/jgm.2016005

Rankings
SCIMAGO Q2 (2016) - 0.764 - Geometry and Topology


Export

APA
Lassalle, Rémi, Zambrini, Jean Claude, (2016). A weak approach to the stochastic deformation of classical mechanics. JOURNAL OF GEOMETRIC MECHANICS, 8, 221-233. ISSN 1433-8157. eISSN .

IEEE
Lassalle, Rémi, Zambrini, Jean Claude, "A weak approach to the stochastic deformation of classical mechanics" in JOURNAL OF GEOMETRIC MECHANICS, vol. 8, pp. 221-233, 2016. 10.3934/jgm.2016005

BIBTEX
@article{28220, author = {Lassalle, Rémi and Zambrini, Jean Claude}, title = {A weak approach to the stochastic deformation of classical mechanics}, journal = {JOURNAL OF GEOMETRIC MECHANICS}, year = 2016, pages = {221-233}, volume = 8 }